MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX TRAY; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX TRAY; SHOULDER JOINT METAL PROSTHESIS
Model Number +0MM/ECC. HIGH 3.5
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
Partial resorption of the greater tuberosity (very moderate, between the tray and the stem).Patient id: (b)(6).

Brand Name
AEQUALIS ASCEND FLEX TRAY
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7040381
Report Number3000931034-2017-00172
Device Sequence Number1901370
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number+0MM/ECC. HIGH 3.5
Device Catalogue NumberDWF520
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight53